Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 97

1.

Chemotherapy-induced hand-foot syndrome and nail changes: a review of clinical presentation, etiology, pathogenesis, and management.

Miller KK, Gorcey L, McLellan BN.

J Am Acad Dermatol. 2014 Oct;71(4):787-94. doi: 10.1016/j.jaad.2014.03.019. Epub 2014 May 1. Review.

PMID:
24795111
2.

[Hand-foot syndrome].

Asao T, Kaira K.

Nihon Rinsho. 2015 Feb;73 Suppl 2:454-7. Japanese. No abstract available.

PMID:
25831802
3.

Docetaxel-induced palmoplantar erythrodysesthesia syndrome and long-lasting multiple nail changes.

Akoglu G.

Indian J Pharmacol. 2014 Mar-Apr;46(2):225-7. doi: 10.4103/0253-7613.129326.

4.
5.

[Hand-foot syndrome with tyrosine kinase inhibitor therapy: treatment recommendations].

Burbach GJ, Zuberbier T.

Urologe A. 2013 Nov;52(11):1574-8. doi: 10.1007/s00120-013-3204-7. German.

PMID:
23744244
6.

Nail toxicity induced by cancer chemotherapy.

Gilbar P, Hain A, Peereboom VM.

J Oncol Pharm Pract. 2009 Sep;15(3):143-55. doi: 10.1177/1078155208100450. Epub 2009 Jan 26. Review.

PMID:
19171552
7.

Hand-foot syndrome related to chemotherapy.

Qiao J, Fang H.

CMAJ. 2012 Oct 16;184(15):E818. doi: 10.1503/cmaj.111309. Epub 2012 Apr 16. No abstract available.

8.

Incidence and implications of chemotherapy related hand-foot syndrome.

Nikolaou V, Syrigos K, Saif MW.

Expert Opin Drug Saf. 2016 Dec;15(12):1625-1633. Epub 2016 Oct 8. Review.

PMID:
27718746
9.

Chemotherapy and cutaneous toxicities: implications for oncology nurses.

Viale PH.

Semin Oncol Nurs. 2006 Aug;22(3):144-51. Review.

PMID:
16893743
10.

Hand-foot skin reaction is associated with the clinical outcome in patients with metastatic renal cell carcinoma treated with sorafenib.

Nakano K, Komatsu K, Kubo T, Natsui S, Nukui A, Kurokawa S, Kobayashi M, Morita T.

Jpn J Clin Oncol. 2013 Oct;43(10):1023-9. doi: 10.1093/jjco/hyt110. Epub 2013 Aug 15.

PMID:
23956442
11.

Nail discoloration induced by doxycycline.

Akcam M, Artan R, Akcam FZ, Yilmaz A.

Pediatr Infect Dis J. 2005 Sep;24(9):845-6.

PMID:
16148859
12.

The hand-foot-syndrome associated with medical tumor therapy - classification and management.

Degen A, Alter M, Schenck F, Satzger I, Völker B, Kapp A, Gutzmer R.

J Dtsch Dermatol Ges. 2010 Sep;8(9):652-61. doi: 10.1111/j.1610-0387.2010.07449.x. Epub 2010 May 6. Review. English, German.

PMID:
20482685
13.

The hand-foot syndrome--a frequent secondary manifestation in antineoplastic chemotherapy.

Janusch M, Fischer M, Marsch WCh, Holzhausen HJ, Kegel T, Helmbold P.

Eur J Dermatol. 2006 Sep-Oct;16(5):494-9.

PMID:
17101468
14.

Management of sorafenib-related adverse events: a clinician's perspective.

Brose MS, Frenette CT, Keefe SM, Stein SM.

Semin Oncol. 2014 Feb;41 Suppl 2:S1-S16. doi: 10.1053/j.seminoncol.2014.01.001. Epub 2014 Jan 9.

15.

Incidence and self-management of hand-foot syndrome in patients with colorectal cancer.

Zhao Y, Ding Y, Lu Y, Zhang J, Gu J, Li M.

Clin J Oncol Nurs. 2013 Aug 1;17(4):434-7. doi: 10.1188/13.CJON.434-437.

PMID:
23899983
16.

Fatal palmar-plantar erythrodysesthesia after clofarabine and cytarabine chemotherapy.

Hwang YY, Trendell-Smith NJ, Yeung CK, Kwong YL.

Acta Haematol. 2012;128(3):151-3. Epub 2012 Aug 10. No abstract available.

PMID:
22890199
17.

Influence of mechanical stress on palmoplantar erythrodysesthesia--a case report.

Jung S, Sehouli J, Patzelt A, Lademann J.

Oncol Res Treat. 2015;38(1-2):42-4. doi: 10.1159/000370343. Epub 2015 Jan 23.

PMID:
25765506
18.

Drug reactions affecting the nail unit: diagnosis and management.

Piraccini BM, Iorizzo M.

Dermatol Clin. 2007 Apr;25(2):215-21, vii. Review.

PMID:
17430758
19.

[Revision of therapeutic index for targeted treatment in kidney cancer: What if toxicity could predict efficacy?].

Grellety T, Brugères-Chakiba C, Chaminade A, Roubaud G, Ravaud A, Gross-Goupil M.

Bull Cancer. 2014 Jun;101(6):608-18. doi: 10.1684/bdc.2014.1935. Review. French.

PMID:
24977449
20.

Palmar-plantar erythrodysesthesia.

Gupta A, Mehta A, Khanna S.

BMJ Case Rep. 2015 Sep 10;2015. pii: bcr2015212434. doi: 10.1136/bcr-2015-212434. No abstract available.

PMID:
26359464

Supplemental Content

Support Center